# SDR YENA2025012700106

- Difficulty date: January 22, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N3102J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55144
- Aircraft time: 8,222 hours, 3,184 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Condition: Faulted
- Location: Nr 2 Ra
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1185, JFK- RDU. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK) ' AFTER TAKEOFF, THE #2 RA WAS GIVING BAD INFO UP TP FL 300. SPEED MODE WENT TO RETARD AND ENGINES ROLLED TO IDLE AT FL 180. ALSO RECEIVED ' GEAR ' WARNING AT ALTITUDE (BOTH ENGINES WENT TO IDLE); REF LOG PAGES 4220271-1 (REMOVED AND REPLACED RA #2 TRANSCEIVER IAW AMP 34-44-01. OPS CHECK GOOD ) AND 4220271-2 (APPLIED SEALANT TAPE AND SEALANT PER AMM J34-44-05. OPS CHECK TRANSFERRED TO L/P 4220275-2 FOR RA #1 SYSTEM) AND  4220272-1 (REMOVED AND REPLACED RA #2 TRANCEIVING ANTENNA PER AMM J34-44-05. OPS CHECK TRANSFERRED TO L/P 4220275-2) AND  4220275-1 (REMOVED AND REPLACED FWD RA #2 ANTENNA PER AMM J34-44-05.) AND  4220275-2 (PERFORMED OPS CHECK OF RA 1+2 ANTENNA PER AMP J34-44-05 . OPS CHK GOOD NO FAULTS AT THIS TIME) FOR ALL COMPLETED WORK REGARDING THIS DEFECT.'
